# SDR SWAA2024120657274

- Difficulty date: November 6, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AT LEVEL STR 8L AND BS 312 AT FWD GALLEY AREA 2024-633958<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 23-JAN-25. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 23-JAN-25.;[02] REPLACED ANGLE AND FASTENERS LOCATED AT LEVEL STR 8L AND BS 312 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8220; SHEET 21 REV A.   SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED ANGLE AND FASTENERS LOCATED AT LEVEL STR 8L AND BS 312 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8220; SHEET 21 REV A.  RII CERTIFIED;[04] REPLACED ANGLE AND FASTENERS LOCATED AT LEVEL STR 8L AND BS 312 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8220; SHEET 21 REV A.   SEE INDIVIDUAL SIGN-OFF BELOW.  RII CERTIFIED
